对偶Brunn-Minkowski型不等式(英文)  

ON DUAL BRUNN-MINKOWSKI INEQUALITY

在线阅读下载全文

作  者:潘东云[1] 王凯[1] 袁俊[2] 

机构地区:[1]凯里学院理学院,凯里贵州556011 [2]南京晓庄学院数学与信息技术学院,江苏南京211171

出  处:《数学杂志》2011年第5期816-822,共7页Journal of Mathematics

基  金:Supported by Natural Scientific Research Project of Guizhou Provincial Education Department (2007084);Kaili University (Z1013);the Key Discipline Construction Project of Kaili University (KZD2009001)

摘  要:本文研究了对偶Brunn-Minkowski不等式问题.利用对偶混合体和Blaschke径向和的性质,建立了对偶混合体均质积分的Brunn-Minkowski不等式的隔离形式,推广了对偶Brunn-Minkowski理论的几个不等式.In this paper,we study the problem of Brunn-Minkowski inequalities.Applying the property of dual mixed body and radial Blaschke linear addition,we establish the isolate form of the Brunn-Minkowski inequalities for the quermassintegrals of dual mixed body,strengthen some inequalities in the dual Brunn-Minkowski theory.

关 键 词:星体 对偶混合体 对偶Brunn-Minkowski不等式 

分 类 号:O186.5[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象